Menu
Your Cart

Calprofen Ibuprofen Suspension (100ml)

Calprofen Ibuprofen Suspension - iPharm
Calprofen Ibuprofen Suspension (100ml)3224839
Order in the next to receive your order by when you select express delivery at checkout.
£3.46
Ex Tax: £2.88
This product has a maximum quantity of 1

Reviews

Reviews Over Calprofen Ibuprofen Suspension (100ml)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Calprofen Ibuprofen suspension formula is specifically designed to offer fast-acting pain relief to your child when they're suffering from symptoms associated with mild to moderate pain, post-immunisation pyrexia, rheumatic or muscular pain, headache, reduction of fever, sore throat, teething pain, toothache, earache, minor aches and pains, symptoms of cold and influenza.

  • Effective relief of aches, pain and fever.
  • Pleasant strawberry flavour.
  • Relieves pain associated with toothache, headaches and colds.
  • Created with Ibuprofen. 

The active ingredient is: Ibuprofen 100 mg per 5 ml.
Other ingredients are: Glycerol (E422), xanthan gum, maltitol (E965), polysorbate 80, saccharin sodium (E954), citric acid monohydrate, sodium methylhydroxybenzoate (E219), sodium propylhydroxybenzoate (E217), purified water. The flavouring is strawberry (containing propylene glycol (E1520) and ethanol).

Required doses size and frequency will vary depending on the age of your child. Not recommended for children weighing less than 5 kg.

Babies under 3 months: Not recommended unless advised by your doctor.
3 months - 1 year (weighing over 5kg): 2.5ml up to 3 times a day.
1 year - 2 years: 2.5ml spoonful 3 to 4 times a day.
3 years - 7 years: 5ml spoonful 3 to 4 times a day.
8 years - 12 years: 10ml spoonful 3 or 4 times a day.

Doses should be taken every 6 – 8 hours when required, and at least 4 hours should be left between doses.

  • Do not exceed the stated dose.
  • Do not give this product to your baby or child if they have, or have had a stomach ulcer, perforation or bleeding; is allergic to Ibuprofen or any other ingredient of the product, aspirin or related painkillers; is taking NSAID painkillers, or aspirin with a daily dose above 75mg.
  • Speak to a doctor or your pharmacist before giving the product if your baby or child has asthma, liver, heart, kidney or bowel problems.
  • Do not use this product and speak to your doctor if you are trying to get pregnant, suspect you are pregnant, are pregnant or are breast-feeding.
  • Do not store above 25°C.
  • Always Keep out of sight and reach of children.
  • If symptoms persist you should consult your doctor.

Please Remember
While we try our best to ensure that all product information published on our website is correct and up to date, you should always read the products packaging and leaflet for the latest information regarding ingredients, directions for use, and allergy information before use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback